# SDR RAIA960724

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 6122 · Propeller Governor
- Part: Screw
- Part number: 8975481
- Condition: Out Of Adjust
- Location: Lt Prop Gov
- Part time: 10,416 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7508 - LEFT ENGINE WOULD NOT PRODUCE TARGET TORQUE, RPM 103 PERCENT.  ADJUSTED PROP GOVERNOR HIGH STOP (SCREW X).  (M)
